1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
Dismiss Notice
Like RaceDepartment on Facebook.

Mon April 18th 2011 - WTCC 2008 @ Imola 08

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 17, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff

    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM MON
    Required RACE 07 expansions: Race On
    Class: WTCC 08
    Track: Imola 08
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Sign me up as a maybe for 18:00 gmt.
    Thanks
     
  3. Sign me up please for European Time Zone
     
  4. Sign me up please for European Time Zone
     
  5. Mike Bell

    Mike Bell
    One-time RDTCC Race Winner Premium Member

    sign me up for european timezone please
     
  6. Kenny Verdaasdonk

    Kenny Verdaasdonk
    @ Simberia @Simberia

    Sign me up for EU Time Zone plz
     
  7. Sign me up for European Time Zone.
     
  8. Sign me up for Asia/Oceana please. I might make the East Coast US one too, am at work for the EU one :(
     
  9. sign me up for the asia/oceana one
     
  10. Jimi Hughes

    Jimi Hughes
    RDMCC S6 Champion

    Sign me up for EU please.
     
  11. Internet connection is messing up, will probably have to give Asia race a miss - will try to join but if not hopefully more turn up!
     
  12. Dennis Phelan

    Dennis Phelan
    more about staying on track. Premium Member

    I'll be there for America East racing.
     
  13. HI , Sign me up for EU Time Zone please. Thanks you rd
     
  14. Jimi Hughes

    Jimi Hughes
    RDMCC S6 Champion

    Connection issues are back to haunt me. Sign me out to save the frustration of testing and qualifying just to get disco'ed
     
  15. sign me up for eu please... thanks
     
  16. Bram

    Bram
    Roaring Pipes Maniacs | #27 Staff Premium Member

    Guys please make sure you vote the server round to practice at 18:00 GMT :thumb:
     
  17. sorry.. something came up. wont be able to make it now.
     
  18. Reggie Blain

    Reggie Blain
    Premium Member

    Sign me up please for European Time Zone
     
Thread Status:
Not open for further replies.